Loading [MathJax]/jax/output/SVG/config.js
Journal of Graph Theory
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Journal of Graph Theory, 2017, том 85, выпуск 1, страницы 12–21
DOI: https://doi.org/10.1002/jgt.22044
(Mi jgt1)
 

Эта публикация цитируется в 19 научных статьях (всего в 19 статьях)

On the density of transitive tournaments

L. N. Coreglianoa, A. A. Razborovb

a Instituto de Matemática e Estatística, Universidade de São Paulo, São Paulo, SP, Brazil
b University of Chicago, Chicago, Illinois 60637
Аннотация: We prove that for every fixed $k$, the number of occurrences of the transitive tournament $Tr_k$ of order $k$ in a tournament $T_n$ on $n$ vertices is asymptotically minimized when $T_n$ is random. In the opposite direction, we show that any sequence of tournaments $\{T_n\}$ achieving this minimum for any fixed $k\ge 4$ is necessarily quasi-random. We present several other characterizations of quasi-random tournaments nicely complementing previously known results and relatively easily following from our proof techniques.
Финансовая поддержка Номер гранта
Fundação de Amparo à Pesquisa do Estado de São Paulo 2013/23720-9
2014/15134-5
Российский фонд фундаментальных исследований
Leonardo Nagami Coregliano: Contract grant sponsor: Fundacão de Amparo à Pesquisa do Estado de São Paulo (FAPESP); Contract grant numbers: 2013/23720-9 and 2014/15134-5. Work done while visiting the University of Chicago. Alexander A. Razborov: Contract grant sponsor: Russian Foundation for Basic Research Part of the work done while the author was at Steklov Mathematical Institute and Toyota Technological Institute at Chicago.
Поступила в редакцию: 10.02.2015
Исправленный вариант: 11.03.2016
Реферативные базы данных:
Тип публикации: Статья
Язык публикации: английский
Образцы ссылок на эту страницу:
  • https://www.mathnet.ru/rus/jgt1
  • Эта публикация цитируется в следующих 19 статьяx:
    1. Raphael Yuster, “Finding and counting small tournaments in large tournaments”, Theoretical Computer Science, 1024 (2025), 114911  crossref
    2. FREDERIK GARBE, DANIEL KRÁL', ALEXANDRU MALEKSHAHIAN, RAUL PENAGUIAO, “The dimension of the feasible region of pattern densities”, Math. Proc. Camb. Phil. Soc., 2025, 1  crossref
    3. Andrzej Grzesik, Daniel Král', Oleg Pikhurko, “Forcing generalised quasirandom graphs efficiently”, Combinator. Probab. Comp., 33:1 (2024), 16  crossref
    4. Victor Falgas‐Ravry, Oleg Pikhurko, Emil Vaughan, Jan Volec, “The codegree threshold of K4-$K_4^{-}$”, Journal of London Math Soc, 107:5 (2023), 1660  crossref
    5. Andrzej Grzesik, Daniel Il'kovič, Bartłomiej Kielak, Daniel Král', “Quasirandom-Forcing Orientations of Cycles”, SIAM J. Discrete Math., 37:4 (2023), 2689  crossref
    6. Andrzej Grzesik, Daniel Král', László M. Lovász, Jan Volec, “Cycles of a given length in tournaments”, Journal of Combinatorial Theory, Series B, 158 (2023), 117  crossref
    7. Leonardo N. Coregliano, Alexander A. Razborov, “Natural quasirandomness properties”, Random Structures Algorithms, 63:3 (2023), 624–688  mathnet  crossref
    8. Andrzej Grzesik, Daniel Kráľ, Oleg Pikhurko, Proceedings of the 12th European Conference on Combinatorics, Graph Theory and Applications, 2023, 503  crossref
    9. Robert Hancock, Adam Kabela, Daniel Král', Taísa Martins, Roberto Parente, Fiona Skerman, Jan Volec, “No additional tournaments are quasirandom-forcing”, European Journal of Combinatorics, 108 (2023), 103632  crossref
    10. Martin Kurečka, “Lower bound on the size of a quasirandom forcing set of permutations”, Combinator. Probab. Comp., 31:2 (2022), 304  crossref
    11. Jacob W. Cooper, Daniel Král', Ander Lamaison, Samuel Mohr, “Quasirandom Latin squares”, Random Struct Algorithms, 61:2 (2022), 298  crossref
    12. Matija Bucić, Eoin Long, Asaf Shapira, Benny Sudakov, “Tournament Quasirandomness from Local Counting”, Combinatorica, 41:2 (2021), 175  crossref
    13. Shohei Satake, “On Explicit Random-Like Tournaments”, Graphs and Combinatorics, 37:4 (2021), 1451  crossref
    14. Ilkyoo Choi, Bernard Lidický, Florian Pfender, “Inducibility of directed paths”, Discrete Mathematics, 343:10 (2020), 112015  crossref
    15. Yufei Zhao, Yunkun Zhou, “Impartial Digraphs”, Combinatorica, 40:6 (2020), 875  crossref
    16. Timothy F. N. Chan, Daniel Král', Jonathan A. Noel, Yanitsa Pehova, Maryam Sharifzadeh, Jan Volec, “Characterization of quasirandom permutations by a pattern sum”, Random Struct Algorithms, 57:4 (2020), 920  crossref
    17. DANIEL KRÁL', BERNARD LIDICKÝ, TAÍSA L. MARTINS, YANITSA PEHOVA, “Decomposing Graphs into Edges and Triangles”, Combinator. Probab. Comp., 28:3 (2019), 465  crossref
    18. Leonardo Nagami Coregliano, “Quasi‐carousel tournaments”, Journal of Graph Theory, 88:1 (2018), 192  crossref
    19. Victor Falgas-Ravry, Oleg Pikhurko, Emil Vaughan, Jan Volec, “The codegree threshold ofK4-”, Electronic Notes in Discrete Mathematics, 61 (2017), 407  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Статистика просмотров:
    Страница аннотации:177
     
      Обратная связь:
    math-net2025_04@mi-ras.ru
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2025